BibTeX record journals/combinatorics/LiuW15

download as .bib file

@article{DBLP:journals/combinatorics/LiuW15,
  author       = {Jian Liu and
                  Andrew Y. Z. Wang},
  title        = {Arithmetic Properties of a Restricted Bipartition Function},
  journal      = {Electron. J. Comb.},
  volume       = {22},
  number       = {3},
  pages        = {3},
  year         = {2015},
  url          = {https://doi.org/10.37236/5040},
  doi          = {10.37236/5040},
  timestamp    = {Fri, 10 Jun 2022 10:35:08 +0200},
  biburl       = {https://dblp.org/rec/journals/combinatorics/LiuW15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics